# SDR AALA201510239015

- Difficulty date: October 22, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 2,681 hours, 1,080 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR ASSIST PRESS CYLINDER LOW DURING TROUBLESHOOTING OF CIDS SYS.  SERVICED R1 DOOR ASSIST CYLINDER.
